2 weeks ago I got dizzy twice inside my home and once waiting at a cross walk last wk I started nausea feeling. Now today nausea is strong and I feel pressure in my stomach really not feeling to good. The doctor have me cipro and ordered lads on me. Now I never heard that uti makes lite headedness, dizziness, nausea, tiredness.
Saw doctor 7/9/13 dizzy,nausea,tired. Test came I have uti. Do uti make you peoples feel this way?
- 10 Jul 2013 by TARASHA44
- 14 July 2014
- urinary tract infection
How coincidental, I've been nauseated (badly) with dizziness and a headache, too and tonight, when I urinated it burned like mad!
Yes, you can have nausea with a UTI, especially if it goes into a kidney infection. Did you have a fever? (I took my temp earlier and I had a wee fever of 100.)
A UTI or any infection can cause fatigue, too, so no surprise really with that.
I hope the Cipro takes care of this quickly for you and you are feeling well quite soon!
Yes,I had severe UTI with NO PAIN and NO BURNING.Went to ER with dizziness,nausea,hot and cold flashes,disorientation,and no appetite.Thought I was having a heart attack,but glad I was wrong,although the UTI is bad enough.Took 4 days for antibiotic to kick in.Feel better and will definitely be more alert and watchful for this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Aug 2013 • 1 answer
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Updated 7 Dec 2013 • 4 answers
Updated 17 Aug 2016 • 1 answer
Updated 14 Aug 2017 • 1 answer
Urinary Tract Infection - I thought I had a UTI. My doctor did a urinalysis and everything was fine.
Updated 4 Oct 2018 • 2 answers